# SDR AALA20170118028

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 21,261 hours, 8,425 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GRTV5007
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT ENGINE FUEL LEAK ON TAXI OUT AND A STRONG FUEL ODOR IN THE CABIN. REMOVED AND REPLACED THE HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL VALVE IAW AMM 75-21-01. LEAK AND OPERATIONAL CHECK GOOD.
